Re: fent patch and working in heat / input please
I haven't experienced this myself, but I have definitely read enough patient experiences on the patch to say you are right on. Tiredness can be one of the first signs of a mild OD. Some folks can get dangerous levels of meds if their body temp gets up high enough...if you start to have anything beyond a bit more sedation, it can get dangerous. Even if you were to immediately take off the patch, you already have the med stored in your fat at the higher level, which will continue to release. I've heard some folks resorting to putting the patch on a cooler part of their body (even the calf), or putting ice on it intermittently if needed, but its definitely something to talk to your doctor about. Some folks find the patch works well, but not in summer (due to the various heat related problems, wardrobe, etc), so they actually switch on & off of it on a schedule. Best wishes.
constant headache since 2006